American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] James Cummings and Menachem Magidor. Martin’s maximum and weak square. Proc. Amer. Math. Soc. 139 (2011) 3339-3348. MR 2811288.
Abstract, references, and article information
View Article: PDF

[2] Alex Hellsten. Saturation of the weakly compact ideal. Proc. Amer. Math. Soc. 138 (2010) 3323-3334. MR 2653962.
Abstract, references, and article information
View Article: PDF

[3] Daniel Herden and Saharon Shelah. An upper cardinal bound on absolute E-rings. Proc. Amer. Math. Soc. 137 (2009) 2843-2847. MR 2506440.
Abstract, references, and article information
View Article: PDF

[4] Joel David Hamkins and Thomas A. Johnstone. The proper and semi-proper forcing axioms for forcing notions that preserve $\aleph _2$ or $\aleph _3$. Proc. Amer. Math. Soc. 137 (2009) 1823-1833. MR 2470843.
Abstract, references, and article information
View Article: PDF

[5] Sy-David Friedman. Parameter-free uniformisation. Proc. Amer. Math. Soc. 136 (2008) 3327-3330. MR 2407099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Joel David Hamkins, Jonas Reitz and W. Hugh Woodin. The ground axiom is consistent with V $\neq $ HOD. Proc. Amer. Math. Soc. 136 (2008) 2943-2949. MR 2399062.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Moti Gitik and Assaf Sharon. On SCH and the approachability property. Proc. Amer. Math. Soc. 136 (2008) 311-320. MR 2350418.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Arthur W. Apter, James Cummings and Joel David Hamkins. Large cardinals with few measures. Proc. Amer. Math. Soc. 135 (2007) 2291-2300. MR 2299507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] James E. Keesling and Yuli B. Rudyak. On fundamental groups of compact Hausdorff spaces. Proc. Amer. Math. Soc. 135 (2007) 2629-2631. MR 2302585.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] David Schrittesser. Lightface $\Sigma^1_2$-indescribable cardinals. Proc. Amer. Math. Soc. 135 (2007) 1213-1222. MR 2262928.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Pierre Matet. Strong compactness and a partition property. Proc. Amer. Math. Soc. 134 (2006) 2147-2152. MR 2215786.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Sy D. Friedman. A characterisation of $0^\#$ in terms of forcing. Proc. Amer. Math. Soc. 134 (2006) 1823-1824. MR 2207499.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Masahiro Shioya. An ultrafilter with property $\sigma$. Proc. Amer. Math. Soc. 134 (2006) 1819-1821. MR 2207498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Arthur W. Apter and Grigor Sargsyan. Can a large cardinal be forced from a condition implying its negation?. Proc. Amer. Math. Soc. 133 (2005) 3103-3108. MR 2159791.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Menachem Kojman, Wieslaw Kubis and Saharon Shelah. On two problems of Erdos and Hechler: New methods in singular madness. Proc. Amer. Math. Soc. 132 (2004) 3357-3365. MR 2073313.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] A. Laradji. Inverse limits of algebras as retracts of their direct products. Proc. Amer. Math. Soc. 131 (2003) 1007-1010. MR 1948088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Ernest Schimmerling. Woodin cardinals, Shelah cardinals, and the Mitchell-Steel core model. Proc. Amer. Math. Soc. 130 (2002) 3385-3391. MR 1913018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] P. D. Welch. On possible non-homeomorphic substructures of the real line. Proc. Amer. Math. Soc. 130 (2002) 2771-2775. MR 1900884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Amir Leshem. $0^{\sharp}$ and elementary end extensions of $V_{\kappa}$. Proc. Amer. Math. Soc. 129 (2001) 2445-2450. MR 1823930.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Hans-Dieter Donder. Cardinal elementary extensions. Proc. Amer. Math. Soc. 129 (2001) 1503-1506. MR 1709748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Joel David Hamkins and W. Hugh Woodin. Small forcing creates neither strong nor Woodin cardinals. Proc. Amer. Math. Soc. 128 (2000) 3025-3029. MR 1664390.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Sy D. Friedman. New $\Sigma^1_3$ facts. Proc. Amer. Math. Soc. 127 (1999) 3707-3709. MR 1610964.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Yasuo Kanai. Distributivity and stationary reflections. Proc. Amer. Math. Soc. 127 (1999) 3073-3080. MR 1605980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Y. Abe. A variant of the diamond principle for combinatorial ideals. Proc. Amer. Math. Soc. 127 (1999) 847-849. MR 1468178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Shai Ben-David and Saharon Shelah. The two-cardinals transfer property and resurrection of supercompactness. Proc. Amer. Math. Soc. 124 (1996) 2827-2837. MR 1326996.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Jindrich Zapletal. A new proof of Kunen's inconsistency. Proc. Amer. Math. Soc. 124 (1996) 2203-2204. MR 1317054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Sy D. Friedman and W. Hugh Woodin. $\undertilde\delta{}_2^1$ without sharps . Proc. Amer. Math. Soc. 124 (1996) 2211-2213. MR 1322923.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Jirí Witzany. Any behaviour of the Mitchell ordering of normal measures is possible . Proc. Amer. Math. Soc. 124 (1996) 291-297. MR 1286010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Arthur W. Apter. On the first $n$ strongly compact cardinals . Proc. Amer. Math. Soc. 123 (1995) 2229-2235. MR 1249867.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Douglas Burke. Generic embeddings and the failure of box . Proc. Amer. Math. Soc. 123 (1995) 2867-2871. MR 1257099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2